# SDR CALA0800300

- Difficulty date: March 8, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834U551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD WET AREA BETWEEN FLOORBEAM 312 AND 328 LBL 46 IS CRACKED AT CLIP NUT HOLE.  REMOVED AND INSTALLED NEW INTERCOSTAL FWD WET AREA BETWEEN FLOORBEAM 312 AND 328 LBL 46 IAW B737-500 SRM 51-40-02.
